# SDR ASOA2014070110782

- Difficulty date: June 4, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,977 hours, 20,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL CAP ANGLE CORRODED.  R & R PAX DOOR SILL CAP IAW SRM 51-41-02, TASK 51-41-02-001-A01.  REMOVED SILL CAP AT PASS DOOR IAW ARM 51-41-02, TASK 51-41-02-001-001-A01.  LOCATED AND DRILLED SILL CAP IAW SRM 51-0-11 AND DWG SH670-31825.
